Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2016, 4:10 PM CDT for Andrew County, Gentry County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 4:10 PM CDT (21:10 UTC)
- Expired
- Apr 27, 2016, 4:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Andrew County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
771
WUUS53 KEAX 272110
SVREAX
MOC003-075-272145-
/O.NEW.KEAX.SV.W.0048.160427T2110Z-160427T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
SOUTHWESTERN GENTRY COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 445 PM CDT
* AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAVANNAH...
MOVING NORTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SAVANNAH...ROSENDALE AND REA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 29 BETWEEN MILE MARKERS 53 AND 57.
INTERSTATE 229 BETWEEN MILE MARKERS 13 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
MISSOURI.
LAT...LON 4012 9472 4013 9461 4011 9452 4004 9458
4004 9460 4001 9460 3983 9475 3987 9488
4013 9480
TIME...MOT...LOC 2110Z 202DEG 23KT 3990 9479
HAIL...1.25IN
WIND...<50MPH
$$
HAWBLITZEL1 follow-up statement
349
WWUS53 KEAX 272130
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT WED APR 27 2016
MOC003-075-272145-
/O.CON.KEAX.SV.W.0048.000000T0000Z-160427T2145Z/
ANDREW MO-GENTRY MO-
430 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN ANDREW AND SOUTHWESTERN GENTRY COUNTIES...
AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION STAR...OR
12 MILES SOUTHWEST OF STANBERRY...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ROSENDALE AND REA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
MISSOURI.
LAT...LON 4012 9472 4013 9461 4011 9452 4004 9458
4004 9460 4001 9460 3994 9466 4003 9482
4013 9480
TIME...MOT...LOC 2130Z 211DEG 36KT 4007 9466
HAIL...1.00IN
WIND...<50MPH
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:15 PM CDT, 55 minutes earlier.
Area forecast discussion, Apr 27, 3:15 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 315 PM CDT WED APR 27 2016 .Discussion... Issued at 315 PM CDT WED APR 27 2016 Another evening of active weather looks to be in store for parts of northeast Kansas and northern Missouri tonight as our active pattern looks to continue through the weekend into next week. For the rest of the afternoon and evening hours...our weather will be dominated by a trough swinging northeast across the Central Plains. As the trough lifts across the northwest corner of Missouri the cold air swinging in aloft, and general accent along a front advancing into northwest Missouri, have sparked thunderstorms along the front. Storms moving off the front are heading north-northeast but with the whole trough shifting northeast the front, and associated storms, have already begun to move through northeast Kansas into far northwest Missouri. The storms along this boundary are expected to mostly affect areas along and north of I-35 from Kansas City north to the Iowa border, but there will be a secondary potential for storms farther east late this afternoon and evening as the trough moves a little farther east and helps focus a bit more moisture convergence across a warm front draped across northeast Missouri. Storms moving into northwest Missouri currently are working in an environment with MLCAPE values in the 1000+ J/KG range with Effective Bulk shear gradient of 30 to 40 knots. Add in low LCL height's with the cold core of the trough swinging in aloft, and you have the recipe for low topped severe thunderstorms with hail, wind and isolated tornadoes all possible. That said, the tornado threat itself looks best in north central to far northeast Missouri as you move north of a line from Bethany to Moberly MO where surface winds are backed north of the warm front. Additionally, precipitable weather values continued to run rather high, so any storm that occurs this afternoon or this evening will likely produce torrential rain. Thursday and through the weekend...With the trough moving to our northeast this evening, dragging a cold front across the region, temperatures will be cooler in the days ahead, but given the time of year saying it's going to be cooler is really just saying it's going to be rather nice through the weekend into next week with highs in the 60s to low 70s and lows in the 40s and 50s. However, along with eh cooler temperatures will come some potential for rain and thunderstorms again starting Friday as another trough, currently making landfall across California, will swing across the Central Plains bringing another few days with storm chances. However, today's trough and the cool air it is leaving behind is currently expected to keep the more active or severe thunderstorm activity located in areas well to our south. So, while we expected to get wet this weekend the severe potential is not looking good. And, because it's Spring, there looks to be another potential for storms as we reach Tuesday or Wednesday of next week. Though, the mid-range and ensemble singles for this are looking a bit iffy this far out, so confidence in when and or if precipitation return by the middle of next week is a little low. && .Aviation...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1237 PM CDT WED APR 27 2016 A combination of VFR and MVFR conditions are prevailing across the west Missouri terminals early this afternoon. The cloud cover is expected to fill in bringing MVFR CIGs to all sites by 21Z along with the threat for showers for a few hours. The KSTJ terminal, a bit farther north, will also carry a TEMPO group for some thunderstorms that could develop. Otherwise, once the vicinity storms move out MVFR clouds will dominate of the reminder of the night into Thursday morning with winds veering to the west late this afternoon and into tonight. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Apr 27, 5:09 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 AM CDT WED APR 27 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 509 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE REGION THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL PERIODS OF THUNDERSTORMS ARE LIKELY FRIDAY THROUGH SUNDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 27, 3:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 5 NNE EDWARDSVILLE 39.13N 94.77W
04/27/2016 E1.50 INCH WYANDOTTE KS COUNTY OFFICIAL
&&
LAFLINLocal storm report, Apr 27, 3:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
349 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 6 WNW DEARBORN 39.56N 94.86W
04/27/2016 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
JLEIGHTOLocal storm report, Apr 27, 3:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL WEATHERBY LAKE 39.24N 94.70W
04/27/2016 E0.75 INCH PLATTE MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 27, 3:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
357 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 3 S FAUCETT 39.56N 94.80W
04/27/2016 E1.50 INCH BUCHANAN MO LAW ENFORCEMENT
&&
LAFLINLocal storm report, Apr 27, 4:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 N GLADSTONE 39.27N 94.56W
04/27/2016 E1.00 INCH CLAY MO TRAINED SPOTTER
&&
JLEIGHTOLocal storm report, Apr 27, 4:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 2 NNE DEARBORN 39.55N 94.76W
04/27/2016 E1.00 INCH BUCHANAN MO AMATEUR RADIO
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 63 hr |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 70 hr |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 12 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 9 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 20 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Apr 26, 8:59 PM CDT | Special Weather Statement | EAX | Gentry | 31 min |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| Apr 26, 10:13 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:25 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Apr 26, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte, Ray | 46 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Johnson | 33 min |
| Apr 26, 10:46 PM CDT | Tornado Warning | EAX | Cass | 18 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Johnson and 2 more | 24 min |
| Apr 26, 11:33 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Apr 27, 12:16 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Apr 27, 12:17 AM CDT | Special Weather Statement | EAX | Bates | 28 min |
| Apr 27, 12:44 AM CDT | Special Weather Statement | EAX | St. Clair | 46 min |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Apr 27, 3:15 AM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| Apr 27, 4:29 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 40 hr |
| Apr 27, 5:05 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more | 18 hr |
| Apr 27, 6:27 AM CDT | River Flood Warning | EAX | Ray | 44 hr |
| Apr 27, 7:40 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 3 hr |
| Apr 27, 7:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 55 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 60 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 3 days |
| Apr 27, 10:32 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 12 hr |
| Apr 27, 2:08 PM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| Apr 27, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 35 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 15 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 43 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 29 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Apr 27, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 27 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton | 40 min |
| Apr 27, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 37 min |
| Apr 27, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 30 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 39 min |
| Apr 27, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 47 min |
| Apr 27, 4:09 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 36 min |
| Apr 27, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Apr 27, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Clinton, DeKalb, Gentry | 39 min |
| Apr 27, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Ray | 37 min |
| Apr 27, 4:51 PM CDT | Tornado Warning | EAX | Daviess | 24 min |
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 26 min |
| Apr 27, 5:08 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 52 min |
| Apr 27, 5:12 PM CDT | Tornado Warning | EAX | Daviess | 33 min |
| Apr 27, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more | 46 min |
| Apr 27, 5:38 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 22 min |
| Apr 27, 5:52 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Linn, Mercer, Putnam, Sullivan | 38 min |
| Apr 27, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Saline | 52 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 48 min |
| Apr 27, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 24 min |
| Apr 27, 6:43 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 47 min |
| Apr 27, 6:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.